Please use this identifier to cite or link to this item: http://www.repositorio.ufop.br/jspui/handle/123456789/7665
Full metadata record
DC FieldValueLanguage
dc.contributor.authorCoelho, George Luiz Lins Machado-
dc.contributor.authorAssunção, Renato-
dc.contributor.authorMayrink, Wilson-
dc.contributor.authorCaiaffa, Waleska Teixeira-
dc.date.accessioned2017-05-05T14:35:34Z-
dc.date.available2017-05-05T14:35:34Z-
dc.date.issued1999-
dc.identifier.citationCOELHO, G. L. L. M. et al. American cutaneous leishmaniasis in Southeast Brazil: space-time clustering. International Journal of Epidemiology, Oxford, v. 28, p. 982-989, 1999. Disponível em: <https://academic.oup.com/ije/article/28/5/982/724298/American-cutaneous-leishmaniasis-in-Southeast>. Acesso em: 29 jan. 2017.pt_BR
dc.identifier.issn030-05771-
dc.identifier.urihttp://www.repositorio.ufop.br/handle/123456789/7665-
dc.language.isoen_USpt_BR
dc.rightsrestritopt_BR
dc.subjectAmerican cutaneous leishmaniasispt_BR
dc.subjectCluster analysispt_BR
dc.subjectTemporal-space patternspt_BR
dc.subjectTemporal seriespt_BR
dc.titleAmerican cutaneous leishmaniasis in Southeast Brazil : space-time clustering.pt_BR
dc.typeArtigo publicado em periodicopt_BR
dc.identifier.uri2https://academic.oup.com/ije/article/28/5/982/724298/American-cutaneous-leishmaniasis-in-Southeastpt_BR
dc.identifier.doihttps://doi.org/10.1093/ije/28.5.982-
Appears in Collections:DEMSC - Artigos publicados em periódicos

Files in This Item:
File Description SizeFormat 
ARTIGO_AmericanCutaneousLeishmaniasis.pdf
  Restricted Access
259,66 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.